# SDR ASAA2021110636532

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,894 hours, 15,320 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING LOST BOTH FMC'S. THEN AFTER 2 MIN OF TAXIING IN CHANGED TO "FMC DISAGREE". GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801 AND FOUND L FMCS PGM FAULT. PERFORMED FIM 34-61 TASK 807 AND OPS TEST GOOD.
